Hallucinations after taking Tramadol?

Discussion in 'Fibromyalgia Main Forum' started by Bluebottle, Sep 29, 2008.

  1. Bluebottle

    Bluebottle New Member

    Ha anyone else experienced hallucinations after taking Tramadol please? I took some after a sleepless night & experienced what I can only describe as a waking nightmare.

    Nothing like it has ever happened before after taking it, & there's very few painkillers I can take.

    thank you
  2. jenn_c

    jenn_c New Member

    I have only used tramadol through a shot. Same with my hubby. We never experienced hallucinations. maybe your allergic to it. Good luck.

  3. Janalynn

    Janalynn New Member

    I took Tramadol for about two weeks (didn't do anything for me). I didn't have any sort of bad reaction.
    Did you have anything else in your system? I do know that it is one of those meds that has a lot of interaction warnings.

    I always looks at drugs dot com and check the interactions and the side effects.

    What a scary feeling you must have endured!! I hope it didn't last the entire night!

    Unfortunately I think I'd put that one on the list of things I wouldn't be taking again if I had that reaction.
  4. Bluebottle

    Bluebottle New Member

    Thank you both, I have looked it up as jenn suggested & hallucinations are one of the side effects.

    It's very scary & I'm very wary of taking any more.
    [This Message was Edited on 09/30/2008]
  5. hermitlady

    hermitlady Member


    Just curious, how many mg did you take? I got rx'ed some last wk and mine is 100 mg every 6 hrs. I've taken it a few times before bed and haven't been awake to feel any side effects.

    I'd definitely tell your dr about this, sounds pretty scary!
  6. hurt_allover

    hurt_allover New Member

    I take this med..for a year now Low dose tho cause meds make me have all sorts of side effects like you had with this one..for me I found out real quick that to take it at bed time is a no no..nightmares, feeling like I am still awake while asleep strange I know. when I told my doc about it he looked at me like a tree full of owls and that one eyebrow lifted slowly backing away from me..hurump!!!

    anyway I just took mine during the day around 10 am..that way I could see how it affected me while I was wide awake or if it would actually help my pain. also any other side effects it might cause.

    found out that it took the edge off the pain only. and that it actually gave me energy not a huge amount but at least I could skip a nap every every other day for a change.

    I have also learned the hard way to look any new meds up before taking them to make sure what the side effects will be because if there are side effects I will get at least one or two of them for me it cuts out the supprises.
    I go to webmd.